CSN Login
Members Online: 5

50% necrosis

pavenkat
Posts: 1
Joined: Nov 2007

Hi, My son underwent surgery of the upper arm and the necrosis was only 50%. Doctors now suggest a local radiation followed by a high dose Metatrexate for chemo. I hear that MTX can lead to potential side-effects including renal failures. Can someone please advise.

oneagleswings
Posts: 425
Joined: Jan 2005

sorry but I not sure but hope you have been able to get some answers from your Oncologist...hopse your son is doing well..
Bev

Hou6591
Posts: 3
Joined: Oct 2009

pavenkat - please educate yourself on MTX from your oncologist as well as what you can learn here and other authoritative cancer sites.
High dose MTX does have side effects, most side effects are accumulative due to prolonged exposure to MTX, the treatment for side effects is usually symptomatic and requires you to be able to communicate with your oncologist constantly as soon as you see anything happening with your son that is not normal you need to be able to reach the oncologist or their PA

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network